# SDR USAA2009041690909

- Difficulty date: March 20, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65479577
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON INTERCOSTAL WEB BETWEEN BS 847 TO BS 867 & BETWEEN S25R TO S26R.  REPLACED INTERCOSTAL WEB BETWEEN BS 847 TO BS 867 & BETWEEN S25R TO S26R IAW B737 SRM 51-10-02.
